# SDR SWAA2013072918622

- Difficulty date: July 18, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 21,428 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE CORRODED AT FWD CARGO COMPARTMENT STATION 500 TO STATION 500A, LBL 24.  R&R ANGLE IAW SRM.
